# SDR GUUA10200601

- Difficulty date: October 20, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 19,769 hours, 34,327 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5402 PBI/FL - AFTER TAKEOFF, CANNOT SILENCE LANDING GEAR WARNING HORN WITH LANDING GEAR UP AND POWER LEVERS REDUCED.  CLEANED LANDING GEAR HORN SILENCE SWITCH PERFORMED NUMEROUS OPERATIONAL CHECKS OF LANDING GEAR.  COULD NOT DUPLICATE OPERATIONAL CHECK GOOD.
